# SDR DALA2015050603093

- Difficulty date: May 10, 2013
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 49,938 hours, 20,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOOR STRUCTURE AT FS 727B SPLICE STRAP, LBL 24.75, RBL 24.7, LBL45.5, AND RBL 45.50 HAS CRACK DAMAGE.  MAINTENANCE REPAIRED IAW ERA 514620-14.
